Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Evolving Baby, YEAH...:)

Posted by Erin on June 8, 1999, at 21:05:29

In reply to Re: Evolving Baby, YEAH...:), posted by lindsey on June 8, 1999, at 12:29:20


As someone who just finished her last dose of Paxil yesterday (after consistent dosage for three years), boy can I relate. I guess I went on the express Paxil deregulation shuttle though. I went from 50 mg to 0 in 1 week and I don't need to tell you that it wasn't fun.

I initially had tried to go "cold-turkey" but after four days of severe nausea, surreal dreaming, and night sweats my doctor had me ease off the Paxil by decreasing my dose by 5 mg every two days (first she cut the dosage in half to 25mg and then I dropped the 5mg. per day).

The past four days I've still suffered from some nausea but I think that may be more related to my IBS (Irritable Bowel Syndrome) which I rarely have severe problems with.

I know what you mean about feeling mentally "sharper"- yesterday and today my vocabulary seems to have regenerated somehow.

I too have tried Zoloft and received some temporary allievation from my depression. I think my next step is an MAOI. I've also thought about going back to Zoloft and augmenting it with Naltrexone (see Wayne R.'s posts).

Anyhow, that's what my experience has been like- it's comforting to know that other people have dealt with the the same Paxil cesation side-effects.

Take care,




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Erin thread:6946